JAIST Repository >
Research Center for Integrated Science 2007-2016 >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/8830

Title: The variety of residuated lattices is generated by its finite simple members
Authors: KOWALSKI, Tomasz
ONO, Hiroakira
Issue Date: 2000
Publisher: Jagiellonian University Press
Magazine name: Reports on Mathematical Logic
Volume: 34
Start page: 59
End page: 77
Abstract: We show that the variety of residuated lattices is generated by its finite simple members, improving upon a finite model property result of Okada and Terui. The reasoning is a blend of proof-theoretic and algebraic arguments.
Rights: Copyright (C) 2000 Jagiellonian University Press. Tomasz KOWALSKI, Hiroakira ONO, Reports on Mathematical Logic, 34, 2000, 59-77.
URI: http://hdl.handle.net/10119/8830
Material Type: publisher
Appears in Collections:z4-10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
B685.pdf177KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology